# SDR CALA2023041901154

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737-8
- Aircraft serial: 39999
- Aircraft time: 39,408 hours, 13,629 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 147A5506
- Condition: Corroded
- Location: Sta 986lbl34&43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0711 MAIN CABIN FLOOR BEAM UPPER SURFACE HAS CORROSION STA 986 LBL 34 & LBL 43 REPAIRED FLOOR BEAM STA 986 IAW SRM 53-70-51-2R-6 SEE PARTIAL WO RK FOR WORK ACCOMPLISHED. DATA WAS TRANSCRIBED FROM PAPER DOC AE RSALE WO 3875 NR 29571 WORK ACP BY MECH V937322 INSP BY AQC009
